# SDR AALA20170103016

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 79,838 hours, 42,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Swivel
- Condition: Detached
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR GIRT BAR IS NOT CONNECTED TO THE SLIDE COVER.  RECONNECTED THE GIRT BAR SWIVEL TO SLIDE COVER IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
